# SDR UALA2011040101568

- Difficulty date: April 1, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 62,159 hours, 8,951 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door Slide
- Component: Slide
- Component part number: 62773325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE PRESSURE FOUND LOW.  REPLACED DOOR 3L SLIDE. SLIDE ASSY SECURED ON DOOR 3L, GIRT BAR PIN REMOVED AND STOWED, INFLATION CYLINDER SAFETY PIN IS REMOVED AND STOWED, EPAS BATTERY SWITCH IN ARMED POSITION WITH GREEN LIGHT FLASHING, ACFT RETURNED TO NORMAL AND METHOD NR 4.
